# SDR A6WA200840624

- Difficulty date: December 1, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N414AW
- Make and model: Cessna 414
- Aircraft serial: 4140520
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Bs 718
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT COMPARTMENT RT HYDRAULIC SUPPORT AT FS 718 FOUND CRACKED IN AFT LOWER CORNER.  AFT COMPARTMENT RT HYDRAULIC SUPPORT AT FS 718 ON AFT LOWER CORNER REPAIRED IAW CRJ200 REO 601R-53-62-031 REV A.
